Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Strong accessibility for finitely presented groups

Larsen Louder and Nicholas Touikan

Geometry & Topology 21 (2017) 1805–1835
Bibliography
1 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
2 M Bestvina, M Feighn, A counterexample to generalized accessibility, from: "Arboreal group theory" (editor R C Alperin), Math. Sci. Res. Inst. Publ. 19, Springer (1991) 133 MR1105331
3 O V Bogopol’skiĭ, V N Gerasimov, Finite subgroups of hyperbolic groups, Algebra i Logika 34 (1995) 619 MR1400705
4 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) 1250016, 1 MR2922380
5 T Delzant, L Potyagailo, Accessibilité hiérarchique des groupes de présentation finie, Topology 40 (2001) 617 MR1838998
6 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
7 M J Dunwoody, An inaccessible group, from: "Geometric group theory, Vol 1" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 75 MR1238516
8 M J Dunwoody, M E Sageev, JSJ-splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
9 K Fujiwara, P Papasoglu, JSJ-decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
10 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064
12 V Guirardel, Cœur et nombre d’intersection pour les actions de groupes sur les arbres, Ann. Sci. École Norm. Sup. 38 (2005) 847 MR2216833
13 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Algebr. Geom. Topol. 10 (2010) 1807 MR2684983
14 I Kapovich, R Weidmann, On the structure of two-generated hyperbolic groups, Math. Z. 231 (1999) 783 MR1709496
15 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group, II : Systems in triangular quasi-quadratic form and description of residually free groups, J. Algebra 200 (1998) 517 MR1610664
16 M Mihalik, S Tschantz, Strong accessibility of Coxeter groups over minimal splittings, J. Pure Appl. Algebra 216 (2012) 1102 MR2875330
17 D Segal, Polycyclic groups, 82, Cambridge University Press (1983) MR713786
18 Z Sela, Diophantine geometry over groups, I : Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. 93 (2001) 31 MR1863735